Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
Just recently started antibiotics for sinusitis but am planning on shrooming this weekend. Are there any known and/or suspected "side-effects'' or dangers that could arise from mixing the two of these?
Well, from what I have researched and know, no. You probably wouldn't have a bad reaction. I'M NOT A DOCTOR.(TAKE THIS ADVICE AS YOU WILL.) It would depend what your infection is. Mushrooms, and a bladder infection, would probably be pretty unpleasent. But other than that, I see no harm.
I'm sure no studies have been done so there is no scientific evidence.
I can tell you I've been on Bactrim and tripped with no ill side effects. Except maybe an upset stomach, but antibiotics alone give me an upset stomach. My doc told me that Bactrim was a very strong antibiotic for bacterial infections.
You cannot start new topics / You cannot reply to topics HTML is disabled / BBCode is enabled
Moderator: Entire Staff 1,659 topic views. 14 members, 24 guests and 92 web crawlers are browsing this forum.
[ Print Topic ]